MAUDE Adverse Event Report: NEWPORT MEDICAL INSTRUMENTS, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT MEDICAL INSTRUMENTS, INC. HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70M-SY-EU
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator's touchscreen was not working.Patient involvement information was not provided by the customer.Repair will be completed at a non-medtronic location and the product is not in medtronic control.The reported complaint could not be confirmed without the product return.The complaint will be closed and reopened/updated should new information become available or if the product is returned to the manufacturer for investigation.The information has been added to the database for trending purposes and trends will continue to be monitored.A capa is not required at this time.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the ventilator's touchscreen was not working.Patient involvement information was not provided by the customer.The repair was completed at a non-medtronic location.The service provider (sp) cross checked the touchscreen and found it to be in working condition.The reported complaint could not be confirmed without the product return.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT MEDICAL INSTRUMENTS, INC.
1620 sunflower ave
costa mesa CA 92626
MDR Report Key6407869
Report Number2023050-2017-05072
Device Sequence Number19031980
Product Code CBK
UDI-Device Identifier10884521542105
UDI-Public10884521542105
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K090888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70M-SY-EU
Device Catalogue NumberHT70M-SY-EU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/14/2017
Supplement Date Received by Manufacturer10/17/2017
Initial Report FDA Received Date03/15/2017
Supplement Report FDA Received Date10/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1